Dilcher, Karl

  Professor
  PhD - Queen's University (1983)
  Dipl. Math -TU Clausthal (1979)
  MSc - Queen's University (1978)
  "Vordiplom"- TU Clausthal (1976)

  Mail: Address
  e-mail:dilcher@mathstat.dal.ca
  Office: Chase Room 325/219
  Tel: (902)494-3784/6913
  Fax: (902)494-5130
  Homepage:  Dr. Karl Dilcher's Website

Photo of prof Dilcher

  • Research Interests:

    • Number theory (elementary, computational, analytic)
    • Classical analysis (zeros of polynomials, inequalities)
    • Bernoulli numbers and polynomials, and related sequences

  • Selected Recent Publications:

    • (With K. Haller) Multiple zeta sums via box splines, Proc. of
      the Turku Colloquium on Number Theory (to appear, 2001).


    • (With J.I. Brown and R.J. Nowakowski) Roots of independence
      polynomials of well covered graphs. J. Algebraic Combin. 11
      (2000), no. 3, 197-210.


    • (With R.P. Brent, R.E. Crandall and C. van Halewyn) Three new
      factors of Fermat numbers, Math. Comp. 69 (2000), no. 231,
      1297-1304. MR 2000j:11194.


    • Hypergeometric functions and Fibonacci numbers, Fibonacci
      Quart. 38 (2000), no. 4, 342-363.


    • An extension of Fermat's little theorem, and congruences for
      Stirling numbers, Amer. Math. Monthly 107 (2000), no. 10.



  • Research Group: Analysis ; Number theory

       Back to Faculty Listing

 

 



Search By
Google
Chase Building | Dalhousie University | Halifax, Nova Scotia, Canada B3H 3J5 | +1 (902) 494-2572